CSpace
Transputer上Cholesky分解的并行实现
迟学斌
1993
Source Publication计算数学
ISSN0254-7791
Volume015Issue:003Pages:289
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40952
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
迟学斌. Transputer上Cholesky分解的并行实现[J]. 计算数学,1993,015(003):289.
APA 迟学斌.(1993).Transputer上Cholesky分解的并行实现.计算数学,015(003),289.
MLA 迟学斌."Transputer上Cholesky分解的并行实现".计算数学 015.003(1993):289.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[迟学斌]'s Articles
Baidu academic
Similar articles in Baidu academic
[迟学斌]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[迟学斌]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.